# SDR SWI2025F01440

- Difficulty date: August 7, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 37,247 hours, 35,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CAP CORRODED FROM FS559+10 TO FS621 LBL27.   (C-CHECK RO 10/19/2025)REMOVED AND INSTALLED NEW FABRICATED FLOOR BEAM CAP P/N 601R35031-267 IAW REO 601R-53-51-720 REV -- DATED 2025-08-25 AND TASK CARD 51-900-1003-SKY ATTACHED COMPLETED M-337 NO WEIGHT CHANGE
